# SDR DALA2016102107610

- Difficulty date: October 15, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,979 hours, 17,074 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1417 STRINGERS 38-39R SHEAR TIE FOUND CORRODED. FABRICATED IAW DWG 140T2102.  REMOVED AND REPLACED IAW SRM 51-40-02.
